day 89 of Sovaldi/Ribavirin. age 60 female GT 3a 2nd time in treatment, previous was Pegainta/Ribavirin. I am experiending frequent rapid heart pounding. HEMOGL 11 cirrohsis compensated Trying to find out if this is within normal range for this side effect . Thanks for your rapid replay Claudia
I would contact your doctor or nurse practioner. It might be your thyroid has been affected by the meds or maybe something to do with your blood count. I don't think you should wait -- they would be able to provide medicine or a test to get to the bottom of why your feeling this way. When I was on treatment I had that heart pounding sensation and it was my thyroid but it could also be a side affect of the drugs.. Best to get to the bottom of it now so you can be comfortable thru out the rest of your treatment..
Hang in there.. You will persevere! I also treated 2 times -- once with pegasys and ribavirin and then incivek, pegasys and ribavirin for 48 week -- I now have cleared the virus and you, I believe, have a better results rate!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm starting my 5th week of treatment with sovaldi ribavirin and interferon. anybody else out there?
Posted 18 Mar 2014 • 1 answer
Posted 19 May 2014 • 1 answer
Posted 17 Mar 2015 • 3 answers
Posted 20 Mar 2015 • 5 answers
Posted 30 Dec 2015 • 2 answers